MathSciNet Relay Station
MathSciNet bibliographic data
MR813216 (87c:35015) 35B32 (35J65 58E07)
Shivaji, Ratnasingham Remarks on an S-shaped bifurcation curve. J. Math. Anal. Appl. 111 (1985), no. 2, 374–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement